# SDR CA110908005

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Lyc IO720B1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: TSOC53A
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED LOW FUEL PRESSURE AND POWER LOSS ON NR2 ENGINE DURING CLIMBOUT.  PILOT SELECTED FUEL BOOST PUMP "ON" WITH NO IMPROVEMENT IN PERFORMANCE OR INCREASE IN FUEL PRESSURE.  PILOT ELECTED TO RETURN TO BASE. ACFT LANDED AND TAXIED TO HANGAR WITHOUT INCIDENT.  EXAMINATION REVEALED A RUPTURED FUEL PRESSURE HOSE.  HOSE IS STEEL BRAIDED, NON-FIRESLEEVED, NR 3 HOSE WHICH RUNS FROM FUEL SERVO TO FIREWALL (AN) TYPE FITTING.  HOSE R & R WITH SERVICEABLE PART.  EXAMINATION OF HOSE REVEALED THAT HOSE IS TSO C53A (PTFE/TEFLON) TYPE HOSE, PARTIAL MFG DATE 1995.  TIME IN SERVICE UNKNOWN AS RECORDS REVIEW DID NOT INDICATE ANY FUEL HOSE EPLACEMENT.  ENGINE FLAMMABLE FLUID HOSES ARE INCLUDED IN THE AIR OPERATOR`S PISTON ENGINE "ON CONDITION" PROGRAM.  ACFT HAD A RECENT 100 HR SCHEDULED INSPECTION WITH NO DEFECTS NOTED. SUBMITTER FEELS SDR IS WARRANTED AS PTFE HOSES ARE OFTEN INSTALLED IN SMALL AIRCRAFT WITH ON-CONDITION OR UNLIMITED SERVICE LIFE.
